MathSciNet Relay Station
MathSciNet bibliographic data
MR388441 (52 #9277) 58C25 (73.49 92A05 93A10)
Thompson, John M. T.; Hunt, Giles W. Towards a unified bifurcation theory. Z. Angew. Math. Phys. 26 (1975), no. 5, 581–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement